Localization, Stability, and Resolution of Topological Derivative Based Imaging Functionals in Elasticity

Type de document :
Article dans une revue
SIAM Journal on Imaging Sciences, Society for Industrial and Applied Mathematics, 2013, 6 (4), pp.2174-2212
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00933488
Contributeur : Serena Benassù <>
Soumis le : lundi 20 janvier 2014 - 15:37:16
Dernière modification le : lundi 29 mai 2017 - 14:22:28

Identifiants

  • HAL Id : hal-00933488, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

H. Ammari, E. Bretin, Josselin Garnier, W. Jing, H. Kang, et al.. Localization, Stability, and Resolution of Topological Derivative Based Imaging Functionals in Elasticity. SIAM Journal on Imaging Sciences, Society for Industrial and Applied Mathematics, 2013, 6 (4), pp.2174-2212. <hal-00933488>

Partager

Métriques

Consultations de la notice

92